# SDR SWIA2025F01369

- Difficulty date: July 30, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK MOUNTING STRUCTURE HAS DENTS IN THE I/B ANGLE. (MARKED) (S/N#00567)  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED NEW ANGLE AT AFT CARGO DOOR FWD TRACK MOUNTING STRUCTURE REF CRJ200 SRM 51-42-06-00 AND DWG# 601R35050 REV-AC M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH
